# SDR SWAA2021050543404

- Difficulty date: January 19, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,104 hours, 43,403 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB ;FWD LOWER L/E SLIDE CRACK. / REMOVED AND REPLACED LT HORIZONTAL STAB FWD LOWER SLIDER SEAL REF MM 53-31-31
